# SDR DALA2023061204727

- Difficulty date: June 8, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N939DG
- Make and model: Boeing 737-9
- Aircraft serial: 38684
- Aircraft time: 21,728 hours, 15,561 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2806288) FWD CARGO BAY HAS DAMAGED BAFFLE BETWEEN STA 500I TO 500J LH. REMOVED, REPLACED AND REPAIRED FWD CARGO BAFFLE STA 500I-500J IAW B737 SRM 51-40-02, 53-30-53-2R-1 AND DWG 143A7505.
